On the generalized linear ordinary differential equation

Štefan Schwabik; Milan Tvrdý

Časopis pro pěstování matematiky (1973)

  • Volume: 098, Issue: 2, page 206-211
  • ISSN: 0528-2195

How to cite

top

Schwabik, Štefan, and Tvrdý, Milan. "On the generalized linear ordinary differential equation." Časopis pro pěstování matematiky 098.2 (1973): 206-211. <http://eudml.org/doc/19305>.

@article{Schwabik1973,
author = {Schwabik, Štefan, Tvrdý, Milan},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {2},
pages = {206-211},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On the generalized linear ordinary differential equation},
url = {http://eudml.org/doc/19305},
volume = {098},
year = {1973},
}

TY - JOUR
AU - Schwabik, Štefan
AU - Tvrdý, Milan
TI - On the generalized linear ordinary differential equation
JO - Časopis pro pěstování matematiky
PY - 1973
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 098
IS - 2
SP - 206
EP - 211
LA - eng
UR - http://eudml.org/doc/19305
ER -

References

top
  1. Hildebrandt T H., Intioduction to the Theory of Integration, Academic Press, New York and London, 1963. (1963) MR0154957
  2. Hildebrandt T. H, On systems of linear differentio-Stieltjes-integral equations, Illinois J. Math. 3, 1959, 352-373. (1959) Zbl0088.31101MR0105600
  3. Kurzweil J., Generalized ordinary differential equations and continuous dependence on a parameter, Czech. Math. J. 7 (82), 1957, 418-449. (1957) Zbl0090.30002MR0111875
  4. Kurzweil J., Generalized ordinary differential equations, Czech. Math. J. 8 (83), 1958, 360-389. (1958) Zbl0102.07003MR0111878
  5. Kurzweil J., Unicity of solutions of generalized differential equations, Czech. Math. J. 8 (83), 1958, 508-509. (1958) Zbl0094.05901MR0111880
  6. Schwabik Št., Stetige Abhängigkeit von einem Parameter und invariante für verallgemeinerte Differentialgleichungen, Czech. Math. J. I9 (94), 1969, 398-427. (1969) Zbl0186.15901MR0252726
  7. Schwabik Št., Verallgemeineгte gewöhnliche Differentialgleichungen; Systeme mit lmpulsen auf Flächen, Czech. Math. J. 20 (95), 1970, 468-490 and 2I (96), 1971, 198-212. (1970) MR0268438
  8. Schwabik Št.,, Bemerkungen zułStabilitätsfragen für veiallgemeinerte D;fferentialgleichungen, Čas. pčst. mat. 96, 1971, 57-66. (1971) MR0283326
  9. Schwabik Št.,, Verallgemeinerte lineare Diffeientialgleichungssysteme, Čas. pest. mәt. 96, 1971, 183-211. (1971) MR0288339
  10. Schwabik Št., On the relation between Young's and Кuгzweiľs concepts of Stieltjes integral, Čas. pӗst. mat., to appear. 
  11. Vrkoč I., Note to the unicity of generalized diffeгential equations, Czech. Math. J. 8 (83), 1958, 510-511. (1958) Zbl0142.34602MR0111881

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.